# SDR AALA20131209004

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FROM STATIONS 365 TO 369 OTBD OF NR 6 SEAT TRACK.  INSTALLED PLUG & CHANNEL IAW AARD 53-20-00-10 SRM 53-05-00 FIGURE 4A SHEET 1.
